MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 24F; FEEDING DEVICE

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 24F; FEEDING DEVICE
Model Number 000724
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.Expiry date (06/2023).
 
Event or Problem Description
It was reported that approximately twenty six days post gastrostomy tube placement, the feeding tube balloon allegedly ruptured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review:the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: one tri-funnel replacement gastronomy tube 24f was returned for evaluation.Gross visual and functional evaluations were performed.The investigation is confirmed for balloon rupture as the balloon was infused with approximately 10ml of water but would not inflate.The water was noted leaking at the distal end of the tube.The balloon did not hold any water.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2023),g4.
 
Event or Problem Description

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10306884
Report Number3006260740-2020-02594
Device Sequence Number14306966
Product Code KNT
UDI-Device Identifier00801741037177
UDI-Public(01)00801741037177
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000724
Device Catalogue Number000724
Device Lot NumberNGDW1641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1